# SDR FDEA202012023012

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 31,231 hours, 17,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279236203
- Condition: Gouged
- Location: Frames 74-76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GOUGED AT FR 75, SECOND ROW FROM OUTBOARD SIDE, -Y1221, 19-02.  REMOVED GOUGED, IAW SRM 51-73-10 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 101.  REMOVED AND INSTALLED SEAT TRACK REPAIR SECTION BETWEEN FR 74-76 -Y1221, IAW SRM 53-10-16 FIG 201.  MAJOR REPAIR.
